# SDR SWAA2022110166753

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 36,629 hours, 22,248 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Limits
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GAUGE OUT OF LIMITS / [01] R&RD AFT SERVICE DOOR SLIDE IAW MT 725-61-06
